# SDR DLL10981420

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1226
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 1503229103
- Condition: Cracked
- Location: Bs 1043/1163
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT ENDS OF THE FS 1043 AND FS 1163 INTERMEDIATE SPAR UPPER SPAR CAPS WERE FOUND CRACKED BEYOND SRM OR LAC S/B LIMITS.  THE CRACKED ENDS OF THE CAPS WERE CUT AND REMOVED  AND NEW SECTIONS SPLICED IN WITH STEEL REPAIR ANGLES AND STRAPS. THE REPAIRS WERE ACCOMPLISHED PER ER/A 365153-14,  REV A.
